# SDR UPS99828560

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3640887
- Condition: Corroded
- Location: Bs 960-980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, HORIZONTAL FITTING HAS EXFOLIATION CORROSION THAT IS OUT OF LIMITS AT FS 960 TO 980, RBL 48.  REMOVED AND REPLACED FITTING IAW SRM 51-1-21, 51-3-0.
